# SDR DL757020913

- Difficulty date: June 4, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 57,151 hours, 31,109 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A REINFORCEMENT MODIFICATION TO THE AFT VHF ANTENNA CUTOUT AT FS 1473 AND RBL 3.2 AND EXISTING REPAIR DOUBLER WAS REMOVED.  THE NEW CUTOUT WAS REPAIRED WITH 2 EXTERNAL DOUBLERS PER ER/A 383467-14, REV A.
